Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Underweight,ways to increase weight

dear doctor my name is pankaj pareek.male 23 ...i am underweight and want to increase my weight.some of my friend suggested me to have dexona and practin but i am afraid if they may have some side effects.I am engaged and getting married next year.But i feel very much embarrassing about my body.I have tried hard but all in vain.can you pls prescribe me any medicine without side effects....thanks
Asked On : Sat, 7 Apr 2012
Answers:  2 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Please don't take dexona.It is steroid and not used for wt. gain.It has so many side effect so avoid it for wt.gain.
Sometime hereditary factor is there for your body pattern.
Otherwise you can take high protein and high carbohydrate foods.
Take milk and milk products.Start yoga and meditation for good mental health.
Avoid stress,over exertion and take proper sleep.
Consult physician and go for certain investigations to rule out any medical illness.
You can consult good nutritionist for better diet plan.
Answered: Sun, 15 Apr 2012
I find this answer helpful
Dietitian & Nutritionist Ranjani R's  Response
Hi Pankaj, welcome to HCM.

You have not mentioned about your hieght and weight. Do not go for anything which will have side effects. If you do not have any other allergies or medical conditions you can try changing your diet. Include a lot of carbohydrate intake in the form of rice, idlis,dosa,corn flakes with almonds etc. Also increase your portion size. Consume more of dairy products such as milk, ruch curd, ice creams, cheese, butter, ghee etc. Losing weight is tough but to increase weight is easy. Have at least 8 hours of sleep and a regular routine. Also, you can include more nuts and dry fruits between meals which will help in weight gain. Good luck to you !!!
Answered: Mon, 14 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor